Operators with absolute continuity properties: an application to quasinormality

Tom 215 / 2013

Zenon Jan Jabłoński, Il Bong Jung, Jan Stochel Studia Mathematica 215 (2013), 11-30 MSC: Primary 47B20; Secondary 47B37. DOI: 10.4064/sm215-1-2

Streszczenie

An absolute continuity approach to quasinormality which relates the operator in question to the spectral measure of its modulus is developed. Algebraic characterizations of some classes of operators that emerge in this context are found. Various examples and counterexamples illustrating the concepts of the paper are constructed by using weighted shifts on directed trees. Generalizations of these results that cover the case of $q$-quasinormal operators are established.

Autorzy

  • Zenon Jan JabłońskiInstytut Matematyki
    Uniwersytet Jagielloński
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail
  • Il Bong JungDepartment of Mathematics
    Kyungpook National University
    Daegu 702-701, Korea
    e-mail
  • Jan StochelInstytut Matematyki
    Uniwersytet Jagielloński
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek